Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 4

All articles in this issue are freely accessible.

Nonsmooth sequential analysis in Asplund spaces
Boris S. Mordukhovich and Yongheng Shao.
Trans. Amer. Math. Soc. 348 (1996), 1235-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333396
Duality and Polynomial Testing of Tree Homomorphisms
P. Hell, J. Nesetril and X. Zhu.
Trans. Amer. Math. Soc. 348 (1996), 1281-1297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333391
Shellable Nonpure Complexes and Posets. I
Anders Björner and Michelle L. Wachs.
Trans. Amer. Math. Soc. 348 (1996), 1299-1327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333388
On universal relations in gauge theory
Selman Akbulut.
Trans. Amer. Math. Soc. 348 (1996), 1329-1355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307997
The space of $𝜔$-limit sets of a continuous map of the interval
Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal.
Trans. Amer. Math. Soc. 348 (1996), 1357-1372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348857
Twisted Groups and Locally Toroidal Regular Polytopes
Peter McMullen and Egon Schulte.
Trans. Amer. Math. Soc. 348 (1996), 1373-1410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340181
Some remarks on a probability limit theorem for continued fractions
Jorge D. Samur.
Trans. Amer. Math. Soc. 348 (1996), 1411-1428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344212
Analysis of the Wu metric. I: The case of convex Thullen domains
C. K. Cheung and Kang-Tae Kim.
Trans. Amer. Math. Soc. 348 (1996), 1429-1457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357392
Comparative asymptotics for perturbed orthogonal polynomials
Franz Peherstorfer and Robert Steinbauer.
Trans. Amer. Math. Soc. 348 (1996), 1459-1486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322954
A Periodic Point Free Homeomorphism of a Tree-Like Continuum
Piotr Minc.
Trans. Amer. Math. Soc. 348 (1996), 1487-1519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321584
Whitehead test modules
Jan Trlifaj.
Trans. Amer. Math. Soc. 348 (1996), 1521-1554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322958
Further Nice Equations for Nice Groups
Shreeram S. Abhyankar.
Trans. Amer. Math. Soc. 348 (1996), 1555-1577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348146
A Groenewold-Van Hove Theorem for $S^{2}$
Mark J. Gotay, Hendrik Grundling and C. A. Hurst.
Trans. Amer. Math. Soc. 348 (1996), 1579-1597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340175
Transfer operators acting on Zygmund functions
Viviane Baladi, Yunping Jiang and Oscar E. Lanford III.
Trans. Amer. Math. Soc. 348 (1996), 1599-1615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348856
Epigraphical and Uniform Convergence of Convex Functions
Jonathan M. Borwein and Jon D. Vanderwerff.
Trans. Amer. Math. Soc. 348 (1996), 1617-1631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344203
Totally real submanifolds in $S^{6}(1)$ satisfying Chen’s equality
Franki Dillen and Luc Vrancken.
Trans. Amer. Math. Soc. 348 (1996), 1633-1646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355070
Cohomological dimension and metrizable spaces. II
Jerzy Dydak.
Trans. Amer. Math. Soc. 348 (1996), 1647-1661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333390